# SDR RAIA970913

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Press Reg
- Part number: 3D2372
- Condition: Failed
- Location: Lt Engine
- Part time: 13,749 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BMI - FLT 7323 - TAIL DEICE INOPERATAIVE AT HIGH RPM.  MAINTENANCE REPLACED LEFT PRESSURE REGULATOR.  AIRCRAFT.  (X)
